MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ALL POLY CONSTRAINED INSERT 46MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH ALL POLY CONSTRAINED INSERT 46MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Catalog Number 69-2246
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Poly constrained liner has luxated and was removed.
 
Event or Problem Description
Poly constrained liner has luxated and was removed.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a trident liner was reported.The event was confirmed through clinician review and product evaluation.Method & results: -device evaluation and results: visual inspection of the returned device indicates the constraint liner had extensive damage.There is damage present on the rim of the liner that is consistent with delamination and material loss.The metal ring is also deformed.The uhr head component has disassembled from the outer poly shell of the constrained liner.Scratches are visible on the outer metal surface of the head consistent with explantation and/or damage from the disassembly in the patient.-clinician review: a review of medical records with a clinical consultant indicated " conclusion/assessment: no medical records were provided for review.A series of x-rays show a dislocation of a tha from a constrained cemented all polyethylene liner.Event confirmation: a dislocation can be confirmed from a constrained liner.A second dislocation cannot be confirmed.Removal of the liners cannot be confirmed.Root cause: a root cause for the dislocation cannot be ascertained without additional medical records." -device history review: a review of the device history records could not be performed as lot code information was unknown.-complaint history review: a complaint history review could not be performed as lot code information was unknown.Conclusion: visual inspection of the returned device indicates the constraint liner had extensive damage.There is damage present on the rim of the liner that is consistent with delamination and material loss.The metal ring is also deformed.The uhr head component has disassembled from the outer poly shell of the constrained liner.Scratches are visible on the outer metal surface of the head consistent with explantation and/or damage from the disassembly in the patient.A review of medical records with a clinical consultant indicated " conclusion/assessment: no medical records were provided for review.A series of x-rays show a dislocation of a tha from a constrained cemented all polyethylene liner.Event confirmation: a dislocation can be confirmed from a constrained liner.A second dislocation cannot be confirmed.Removal of the liners cannot be confirmed.Root cause: a root cause for the dislocation cannot be ascertained without additional medical records." no further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
ALL POLY CONSTRAINED INSERT 46MM
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17403965
Report Number0002249697-2023-00845
Device Sequence Number12252712
Product Code KWZ
UDI-Device Identifier07613327025453
UDI-Public07613327025453
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K061654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number69-2246
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date11/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown